# SDR ASAA0480293

- Difficulty date: April 20, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911410531
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND DENT LEFT SIDE FUSELAGE SKIN AT FS 313 AND LONGERON 22L D= 3 INCHES BY =.100 DENT IS LESS THAN 1 INCH FROM LONGERON 22L.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW MD80 SRM 53-04 AND 51-30-5.  (M)
